Email 中文

Faculty > Professors > LI Jingzhi

LI Jingzhi

Professor  Associate Chair (Undergrad Teaching)

  • Brief Biography
  • Research
  • Teaching
  • Published Works

Research interests

◆ Scientific computing 

◆ Finite element methods 

◆ Inverse problems in mathematical physics 

◆ Shape optimization in differential forms, 

◆ Computational finance


◆ PhD in Applied and Computational Mathematics, Chinese University of Hong Kong, 2009; 

◆ MS in Computer Science, Wuhan University, 2004; 

◆ BS in Mathematics, Wuhan University, 2001.

Professional Appointments

◆ Jan. 2020 - present, Professor, Department of Mathematics, Southern University of Science and Technology 

◆ June 2012 - Dec. 2019, Associate Professor, Department of Mathematics, Southern University of Science and Technology 

◆ Sept. 2011 - May 2012, Assistant Professor, Shenzhen Institutes of Advanced Technology, Chinese Academy of Sciences 

◆ Sept. 2009 - Aug. 2011, Postdoctoral fellow, SAM, D-MATH, ETH, Zurich 

◆ Sept. 2004 - Aug.2009, Teaching assistant, Department of Mathematics, Chinese University of Hong Kong

Honors & Awards

◆ Career Award, Shenzhen, 2021

◆ Excellent Mentor Award, Shude Residential College, SUSTech, 2020

◆ Dual-excellence Award, Faculty of Science, SUSTech, 2020

◆ Highlight Award, Faculty of Science, SUSTech, 2019

◆ Excellent Research Award, SUSTech, 2016

◆ Excellent Mentor Award, SUSTech, 2016

◆ Peacock Award (Tier B), Shenzhen, 2013

◆ Best Doctoral Dissertation Award, Mathematical Society of Hong Kong, 2011

Selected publications(*Corresponding author)

49. Klibanov, M., Li, J.* & Zhang, W.

A globally convergent numerical method for a 3D coefficient inverse problem for a wave-like equation,

SIAM Journal on Scientific Computing, 2022, accepted.

48. Chen, H., Li, J. & Qiu, Weifeng

A C^0 Interior penalty method for mth-Laplace equation,

ESAIM: Mathematical Modelling and Numerical Analysis, 2022, accepted.

47. Ma, Y, Ma, F., Guo, Y, & Li, J.*

Computation of transmission eigenvalues by the regularized Schur complement for the boundary integral operators,

CSIAM Transactions on Applied Mathematics, 2022, accepted.

46. Cai, J., Li, J., Lu, X. & You, J.,

Sparse signal recovery from phaseless measurements via hard thresholding pursuit,

Applied and Computational Harmonic Analysis, 2022, 56, pp. 367–390.

45. Li, J.; Liu, H. & Ma, S.,

Determining a random schroedinger operator: both potential and source are random,

Communications in Mathematical Physics, 2021, 381, pp. 527–556.

44. Klibanov, M. V., Li, J.* & Zhang, W.,

Linear Lavrent’ev integral equation for the numerical solution of a nonlinear coefficient inverse problem,

SIAM Journal on Applied Mathematics, 2021, 81, pp. 1954-1978.

43. Xu, L.; Li, J.* & Chen, R.

A scalable parallel unstructured finite volume lattice Boltzmann method for three-dimensional incompressible flow simulations,

International Journal for Numerical Methods in Fluids, 2021, 93, pp.  2744–2762.

42. Li M.; Zhu L.; Li, J.*, Zhang K.,

Design optimization of interconnected porous structures using extended triply periodic minimal surfaces,

Journal of Computational Physics, 2021, 425, 109909 (24pp).

41. Zhang, D.; Wang, Y.; Guo, Y. & Li, J.*,

Uniqueness in inverse cavity scattering problems with phaseless near-field data,

Inverse Problems, 2020, 36, 025004 (10pp).

40. Hu, G. & Li, J.*,

Inverse source problems in an inhomogeneous medium with a single far-field pattern,

SIAM Journal on Mathematical Analysis, 2020, 52, pp. 5213-5231.

39. Klibanov, M. V.; Li, J.* & Zhang, W.,

Convexification for an inverse parabolic problem,

Inverse Problems, 2020, 36, 085008 (32pp).

38. Li, J.; Liu, H. & Sun, H.,

On an inverse elastic wave imaging scheme for nearly incompressible materials,

IMA Journal of Applied Mathematics, 2019, 84, pp. 229-257.

37. Li, J.; Liu, H. & Ma, S.,

Determining a random schroedinger equation with unknown source and potential,

SIAM Journal on Mathematical Analysis, 2019, 51, pp. 3465-3491.

36. Klibanov, M. V.; Li, J.* & Zhang, W.,

Convexification of electrical impedance tomography with restricted Dirichlet-to-Neumann map data,

Inverse Problems, 2019, 35, 035005 (33pp).

35. Klibanov, M. V.; Li, J.* & Zhang, W.,

Convexification for the inversion of a time dependent wave front in a heterogeneous medium,

SIAM Journal on Applied Mathematics, 2019, 79, pp. 1722-1747.

34. Wang, G.; Ma, F.; Guo, Y. & Li, J.,

Solving the multi-frequency electromagnetic inverse source problem by the Fourier method,

Journal of Differential Equations, 2018, 265, pp. 417-443.

33. Hao, Y.; Kang, F.; Li, J.* & Zhang, K.,

Computation of moments for Maxwell’s equations with random interfaces via pivoted low-rank approximation,

Journal of Computational Physics, 2018, 371, pp. 1-19.

32. Zhang, D.; Guo, Y.; Li, J. & Liu, H.

Retrieval of acoustic sources from multi-frequency phaseless data,

Inverse Problems, 2018, 34, 094001 (21pp).

31. Hiptmair, R. & Li, J.*,

Shape derivatives for scattering problems,

Inverse Problems, 2018, 34, 105001 (25pp).

30. Li, X.; Li, J.; Liu, H. & Wang, Y.,

Electromagnetic interior transmission eigenvalue problem for inhomogeneous media containing obstacles and its applications to near cloaking,

IMA Journal of Applied Mathematics, 2017, 82, pp. 1013-1042.

29. Li, J.; Liu, H. & Wang, Y.,

Recovering an electromagnetic obstacle by a few phaseless backscattering measurements,

Inverse Problems, 2017, 33, 035011 (20pp).

28. Wang, X.; Guo, Y.; Li, J. & Liu, H.,

Mathematical design of a novel input/instruction device using a moving acoustic emitter,

Inverse Problems, 2017, 33, 105009 (19pp).

27. Wang, Q.; Hou, Y. & Li, J.*,

Numerical design of FSHL-based approximate cloaks with arbitrary shapes,

Journal of Computational Physics, 2017, 333, pp. 142-159.

26. Guo, Y.; Hoemberg, D.; Hu, G.; Li, J.* & Liu, H.,

A time domain sampling method for inverse acoustic scattering problems,

Journal of Computational Physics , 2016, 314, pp. 647-660.

25. Jiang, X.; Li, J.*; Xia, T. & Yan, W.

Robust and efficient estimation with weighted composite quantile regression

Physica A, 2016, 457, pp. 413-423.

24. Chen, H.; Li, J. & Qiu, W.,

Robust a posteriori error estimates for HDG method of convection-diffusion equations,

IMA Journal of Numerical Analysis, 2016, 36, pp. 437-462.

23. Li, J.; Li, P.; Liu, H. & Liu, X.,

Recovering multiscale buried anomalies in a two-layered medium,

Inverse Problems, 2015, 31, 105006(26pp).

22. Li, H.; Li, J. & Liu, H.,

On quasi-static cloaking due to anomalous localized resonance in $R^3$,

SIAM Journal on Applied Mathematics, 2015, 75, pp. 1245-1260.

21. Li, J. & Liu, H.,

Recovering a convex polyhedral obstacle by a few backscattering measurements,

Journal of Differential Equations, 2015, 259, pp. 2101-2120.

20. Li, J.; Liu, H.; Rondi, L. & Uhlmann, G.,

Regularized transformation-optics cloaking for the Helmholtz equation: from partial cloak to full cloak,

Communications in Mathematical Physics, 2015, 335, pp. 671-712.

19. Hu, G.; Li, J.* & Liu, H., & Sun H.,

Inverse elastic scattering for multiscale rigid bodies with a single far-field pattern,

SIAM Journal on Imaging Sciences, 2014, 7, pp. 1799-1825.

18. Li, J.* Liu, H., & Wang, Q.,

Ground detection by a single electromagnetic far-field measurement,

Journal of Computational Physics, 2014, 273, pp. 472-487.

17. Hu, G.; Li, J.* & Liu, H.,

Recovering complex elastic scatterers by a single far-fielded pattern,

Journal of Differential Equations, 2014, 257, pp. 469-489.

16. Li, J.; Liu, H. & Zou, J.,

Locating multiple multiscale acoustic scatterers,

Multiscale Modeling and Simulations, 2014, 12, pp. 927-952.

15. Li, J., Liu, H. & Wang, Q.,

Enhanced multilevel linear sampling methods for inverse scattering problems,

Journal of Computational Physics, 2014, 257, pp. 554-571.

14. Li, J., Liu, H., Shang, Z. & Sun, H.,

Two single-shot methods for locating multiple electromagnetic scatterers,

SIAM Journal on Applied Mathematics, 2013, 73(4), pp. 1721-1746.

13. Li, J., Liu, H. & Wang, Q.,

Multiscale one-shot method for inverse scattering problems,

SIAM Journal on Imaging Sciences, 2013, 6, pp. 2285-2309.

12. Harbrecht, H. & Li, J.*,

First order second moment analysis for stochastic interface problems based on low-rank approximation,

ESAIM: Mathematical Modelling and Numerical Analysis, 2013, 47, pp. 1533-1552.

11. Hiptmair, R. & Li, J.*,

Shape derivatives in differential forms I: an intrinsic perspective,

Annali di Matematica Puraed Applicata, 2013, 192, pp. 1077-1098.

10. Hiptmair, R., Li, J.* & Zou, J.,

Universal extension for Sobolev spaces of differential forms and applications,

Journal of Functional Analysis, 2012, 263(2), pp. 364-382.

9. Hiptmair, R., Li, J. & Zou, J..

Convergence analysis of finite element methods for H(curl; Omega)-elliptic interface problems,

Numerische Mathematik, 2012, 122(3), pp. 557-578.

8. Hiptmair, R., Li, J. & Zou, J.,

Real interpolation of spaces of differential forms,

Mathematische Zeitschrift, 2012, 270(1), pp. 395-402.

7. Li, J., Liu, H. & Sun, H.,

Enhanced approximate cloaking by SH and FSH lining,

Inverse Problems, 2012, 28(7), 075011 (21pp), Selected as”Insights”article.

6. Li, J., Liu, H., Sun, H. & Zou, J.,

Reconstructing acoustic obstacles by planar and cylindrical waves,

Journal of Mathematical Physics, 2012, 53(10), 103705 (19pp), Selected as Cover article.

5. Li, J., Xie, J. & Zou, J.,

An adaptive finite element reconstruction of distributed fluxes,

Inverse Problems, 2011, 27(7), 075009 (25pp).

4. Li, J., Melenk, J. M., Wohlmuth, B. & Zou, J.,

Optimal a priori estimates for higher order finite elements for elliptic interface problems,

Applied Numerical Mathematics, 2010, 60(1-2), pp. 19-37.

3. Li, J., Liu, H. & Zou, J.,

Strengthened linear sampling method with a reference ball,

SIAM Journal on Scientific Computing, 2009, 31(6), pp. 4013-4040.

2. Li, J., Liu, H. & Zou, J.,

Multilevel linear sampling method for inverse scattering problems,

SIAM Journal on Scientific Computing, 2008, 30(3), pp. 1228-1250.

1. Li, J. & Zou, J.,

A multilevel model correction method for parameter identification,

Inverse Problems, 2007, 23(5), pp. 1759-1786.